Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 21 found articles
 
 
  Periodic solutions and dynamics of a multimolecular reaction system
 
 
Title: Periodic solutions and dynamics of a multimolecular reaction system
Author: Kwek, Keng Huat
Zhang, Weinian
Appeared in: Mathematical and computer modelling
Paging: Volume 36 (2002) nr. 1-2 pages 13 p.
Year: 2002
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands